Igor Leite Freire - A look on some results about Camassa–Holm type equations

cm:9525 - Communications in Mathematics, April 30, 2021, Volume 29 (2021), Issue 1 (Special Issue: Ostrava Mathematical Seminar) - https://doi.org/10.2478/cm-2021-0006
A look on some results about Camassa–Holm type equations

Authors: Igor Leite Freire

We present an overview of some contributions of the author regarding Camassa–Holm type equations. We show that an equation unifying both Camassa–Holm and Novikov equations can be derived using the invariance under certain suitable scaling, conservation of the Sobolev norm and existence of peakon solutions. Qualitative analysis of the two-peakon dynamics is given.


Volume: Volume 29 (2021), Issue 1 (Special Issue: Ostrava Mathematical Seminar)
Published on: April 30, 2021
Imported on: May 11, 2022
Keywords: General Mathematics,[MATH]Mathematics [math]


Share

Consultation statistics

This page has been seen 31 times.
This article's PDF has been downloaded 32 times.